# SDR DXTA2024120901398

- Difficulty date: December 4, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N447QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500635
- Aircraft time: 3,066 hours, 2,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 8121ÂJ83ZGE22
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: ALL CABIN EMERGENCY LIGHT REMAIN ILLUMINATED WITH THE SWITCH IN THE ARM POSITION. LIGHTS ALSO FLICKER ON AND OFF WHILE IN THE ARM POSITION. REMOVED & REPLACED ENTRYWAY COURTESY LIGHT SWITCH WITH NEW PN: 8121 J83ZGE22 IAW EMB-505 AMM CHANTER 33-26-01. OPS CHECKED GOOD.
